| Model Number |
102901 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
08/31/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A patient implanted with an evoke spinal cord stimulation (scs) system reported undesirable increase in stimulation while programming the evoke closed loop stimulator (cls).The reported undesirable increase in stimulation occurred 2 weeks following a separate procedure in which electrocautery was used.It was suspected that the evoke cls may have been damaged due to electrocautery usage during the previous procedure.An explant procedure was performed to resolve the reported event.
Additional Manufacturer Narrative
(b)(4).